# SDR QXEA9700652

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27444
- Make and model: Swrngn SA227AC
- Aircraft serial: AC752
- System (JASC): 5270 · Door Warning System
- Part: Warning Syst
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EUG- CARGO DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  CYCLED CARGO DOOR HANDLE AND WARNING LIGHT WENT OUT.  NO PARTS REPLACED.
